Previous |  Up |  Next

Article

Title: Numerical solution of boundary value problems by means of B-splines (English)
Author: Mošová, Vratislava
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Dolní Maxov, June 1-6, 2008
Issue: 2008
Year:
Pages: 157-163
.
Category: math
.
Keyword: numerical examples
Keyword: boundary value problems
Keyword: Galerkin method
Keyword: B-splines
MSC: 35B05
MSC: 65L10
MSC: 65L60
idZBL: Zbl 1201.65136
.
Date available: 2015-09-08T11:36:27Z
Last updated: 2015-12-04
Stable URL: http://hdl.handle.net/10338.dmlcz/702869
.

Files

Files Size Format View
PANM_14-2008-1_22.pdf 237.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo